# SDR UALA2011030201019

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,651 hours, 10,779 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Faulty
- Location: Thrust Asym
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF THRUST ASYMMETRY COMPENSATION (TAC) FUNCTION.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; THRUST ASYM COMP SWITCH IS INVALID. DB- PRIMARY FLIGHT COMPUTER (LEFT) ITEM CNX PER PLF SHOWS NOT ACTIVE  MSG-2710807 LATCHED CL MODE. REPLACED THRUST ASYM COMP SWITCH. MESSAGE CLEARED.
